Hybrid finite-volume finite-difference scheme for the solution of Boussinesq equations

  1. Lookup NU author(s)
  2. Dr Kutsi Erduran
  3. Dr Vedrana Kutija
Author(s)Erduran KS, Ilic S, Kutija V
Publication type Article
JournalInternational Journal for Numerical Methods in Fluids
Year2005
Volume49
Issue11
Pages1213-1232
ISSN (print)0271-2091
ISSN (electronic)1097-0363
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherJohn Wiley & Sons Ltd.
URLhttp://dx.doi.org/10.1002/fld.1021
DOI10.1002/fld.1021
Actions    Link to this publication